# SDR IPXA2020032053343

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 33,874 hours, 23,545 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY DECLARED - TRAILING EDGE FLAP DISAGREE ON APPROACH EXTENDED NORMALLY VIA ALTERNATE SYSTEM.C/W TEST OF THE FSEU PER M/M 27 51 01 722 NO PRESENT FAULTS ON ALL 3 FSEU C/W OPS CHECK OF TE FLAP SYSTEM PER M/M 27 51 00 715 001 INSPECTED ALL FLAP OVERLOAD INDICATORS ON TRANSMISSION NON WERE TRIPPED AT THIS TIME SYSTEM OPS CHECKS NORMAL
